UZH-Logo

Maintenance Infos

An embedding result for generalized Orlicz-Sobolev spaces


Farkas, W (1997). An embedding result for generalized Orlicz-Sobolev spaces. Revue Roumaine de Mathématiques Pures et Appliquées, 42(7/8):555-565.

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:1997
Deposited On:14 Aug 2014 11:57
Last Modified:05 Apr 2016 18:01
Publisher:Editura Academiei Romane
ISSN:0035-3965
Free access at:Publisher DOI. An embargo period may apply.
Other Identification Number:merlin-id:4350

Download

Full text not available from this repository.

Author Collaborations